Alert archive / Nebraska / High Wind Warnings in 2006

High Wind Warning 7, NWS Cheyenne, WY

March 29, 20066 counties in Nebraska

NWS Cheyenne, WY issued this high wind warning at Mar 29, 2006, 3:39 PM MST for 6 counties in Nebraska. It took effect at Mar 30, 2006, 8:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 29, 2006, 3:39 PM MST (22:39 UTC)
In effect from
Mar 30, 2006, 8:00 AM MST
Expired
Mar 30, 2006, 6:00 PM MST
In force
10 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 131 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2006-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2006-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2289 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 292239
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
339 PM MST WED MAR 29 2006

WYZ065-292345-
/O.CAN.KCYS.HW.A.0007.060330T1500Z-060331T0100Z/
LARAMIE VALLEY-
INCLUDING THE CITY OF...LARAMIE
339 PM MST WED MAR 29 2006

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH THURSDAY FOR THE LARAMIE VALLEY. IT IS STILL EXPECTED
TO BE WINDY ON THURSDAY WITH WEST WINDS OF 25 TO 35 MPH GUSTING
NEAR 50 MPH. HOWEVER...THESE SPEEDS ARE BELOW HIGH WIND CRITERIA.

$$

NEZ003-019>021-054-055-WYZ066>070-301145-
/O.UPG.KCYS.HW.A.0007.060330T1500Z-060331T0100Z/
/O.NEW.KCYS.HW.W.0007.060330T1500Z-060331T0100Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...
PINE BLUFFS
339 PM MST WED MAR 29 2006

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MST THURSDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHWEST WINDS WILL INCREASE EARLY THURSDAY BEHIND A LOW PRESSURE
SYSTEM MOVING INTO THE PLAINS STATES. BY LATE MORNING...SPEEDS WILL
BE FROM 25 TO 40 MPH WITH OCCASIONAL GUSTS TO 60 MPH. THE HIGH
WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR THOSE DRIVING 
LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ001-002-301145-
/O.NEW.KCYS.WI.Y.0010.060330T1500Z-060331T0100Z/
SIOUX-DAWES-
INCLUDING THE CITIES OF...HARRISON...CHADRON
339 PM MST WED MAR 29 2006

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MST THURSDAY. 

NORTHWEST WINDS WILL INCREASE EARLY THURSDAY BEHIND A LOW PRESSURE
SYSTEM MOVING INTO THE PLAINS STATES. BY LATE MORNING...SPEEDS WILL
BE 25 TO 35 MPH WITH GUSTS NEAR 45 MPH.  

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JLH
4 follow-up statements
000 
WWUS75 KCYS 300905
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
205 AM MST THU MAR 30 2006

NEZ003-019>021-054-055-WYZ066>070-310100-
/O.CON.KCYS.HW.W.0007.060330T1500Z-060331T0100Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...
PINE BLUFFS
205 AM MST THU MAR 30 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
6 PM MST THIS AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
6 PM MST THIS AFTERNOON. 

NORTHWEST WINDS WILL INCREASE EARLY TODAY BEHIND A LOW PRESSURE
SYSTEM MOVING INTO THE PLAINS STATES. BY LATE MORNING... SPEEDS
WILL BE FROM 25 TO 40 MPH WITH OCCASIONAL GUSTS TO 60 MPH. THE
HIGH WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR THOSE DRIVING
LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ001-002-310100-
/O.CON.KCYS.WI.Y.0010.060330T1500Z-060331T0100Z/
SIOUX-DAWES-
INCLUDING THE CITIES OF...HARRISON...CHADRON
205 AM MST THU MAR 30 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

NORTHWEST WINDS WILL INCREASE EARLY TODAY BEHIND A LOW PRESSURE
SYSTEM MOVING INTO THE PLAINS STATES. BY LATE MORNING... SPEEDS
WILL BE 25 TO 35 MPH WITH GUSTS NEAR 45 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SOWKO
000 
WWUS75 KCYS 301852
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1152 AM MST THU MAR 30 2006

WYZ066>070-302000-
/O.CAN.KCYS.HW.W.0007.000000T0000Z-060331T0100Z/
LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND...
GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS
1152 AM MST THU MAR 30 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING THAT INCLUDED THE SOUTHERN LARAMIE RANGE...AND PLATTE
...GOSHEN...AND LARAMIE COUNTIES.

IT WILL STILL BE WINDY THE REST OF TODAY IN SOUTHEAST WYOMING AS
NORTHWEST WINDS BLOW AT 25 TO 35 MPH WITH GUSTS AROUND 50 MPH.
HOWEVER...THESE SPEEDS ARE BELOW HIGH WIND CRITERIA.


$$

NEZ003-019>021-054-055-310100-
/O.CON.KCYS.HW.W.0007.000000T0000Z-060331T0100Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
1152 AM MST THU MAR 30 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. 

STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON. 
SPEEDS WILL BE FROM 25 TO 40 MPH WITH OCCASIONAL GUSTS NEAR 60 MPH.
THE HIGH WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR THOSE
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ001-002-310100-
/O.CON.KCYS.WI.Y.0010.000000T0000Z-060331T0100Z/
SIOUX-DAWES-
INCLUDING THE CITIES OF...HARRISON...CHADRON
1152 AM MST THU MAR 30 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

NORTHWEST WINDS WILL CONTINUE TO BLOW AT SPEEDS OF 25 TO 35 MPH
WITH GUSTS TO 45 MPH THROUGH THIS AFTERNOON. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JLH
000 
WWUS75 KCYS 302222 CCA
NPWCYS

URGENT - WEATHER MESSAGE...RETRANSMISSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1152 AM MST THU MAR 30 2006

WYZ066>070-302230-
/O.CAN.KCYS.HW.W.0007.000000T0000Z-060331T0100Z/
LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND...
GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS
1152 AM MST THU MAR 30 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING THAT INCLUDED THE SOUTHERN LARAMIE RANGE...AND PLATTE
...GOSHEN...AND LARAMIE COUNTIES.

IT WILL STILL BE WINDY THE REST OF TODAY IN SOUTHEAST WYOMING AS
NORTHWEST WINDS BLOW AT 25 TO 35 MPH WITH GUSTS AROUND 50 MPH.
HOWEVER...THESE SPEEDS ARE BELOW HIGH WIND CRITERIA.


$$

NEZ003-019>021-054-055-310100-
/O.CON.KCYS.HW.W.0007.000000T0000Z-060331T0100Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
1152 AM MST THU MAR 30 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. 

STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON. 
SPEEDS WILL BE FROM 25 TO 40 MPH WITH OCCASIONAL GUSTS NEAR 60 MPH.
THE HIGH WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR THOSE
DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ001-002-310100-
/O.CON.KCYS.WI.Y.0010.000000T0000Z-060331T0100Z/
SIOUX-DAWES-
INCLUDING THE CITIES OF...HARRISON...CHADRON
1152 AM MST THU MAR 30 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

NORTHWEST WINDS WILL CONTINUE TO BLOW AT SPEEDS OF 25 TO 35 MPH
WITH GUSTS TO 45 MPH THROUGH THIS AFTERNOON. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JLH
000 
WWUS75 KCYS 310104
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
605 PM MST THU MAR 30 2006

NEZ003-019>021-054-055-310200-
/O.EXP.KCYS.HW.W.0007.000000T0000Z-060331T0100Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
605 PM MST THU MAR 30 2006

...HIGH WIND WARNING EXPIRED AT 6 APM...

THE HIGH WIND WARNING FOR THE CENTRAL AND SOUTHERN PART OF THE 
PANHNALDE EXPIRED AT 6 PM.  WINDS HAVE ALREADY STARTED TO DECREASE 
ACROSS THE REGION.  STRONGEST OBSERVED WIND GUSTS WERE ABOUT 50 TO 
55 MPH MAINLY IN THE SOUTHWEST PART OF THE PANHANDLE. 

$$

NEZ001-002-310200-
/O.EXP.KCYS.WI.Y.0010.000000T0000Z-060331T0100Z/
SIOUX-DAWES-
INCLUDING THE CITIES OF...HARRISON...CHADRON
605 PM MST THU MAR 30 2006

...WIND ADVISORY EXPIRED AT 6 PM...

THE WIND ADVISORY EXPIRED AT 6 PM FOR THE FAR NORTHERN PART OF THE 
PANHANDLE.  WINDS HAVE ALREADY STARTED TO DECREASE ACROSS THE REGION.
HIGHEST OBSERVED WIND GUSTS WERE ABOUT 45 TO 50 MPH.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Mar 29, 2:55 PM MST, 44 minutes earlier.

Area forecast discussion, Mar 29, 2:55 PM MST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MST WED MAR 29 2006

.SHORT TERM...TONIGHT THROUGH THU NIGHT...WEAK UPPER LOW OVER
FAR NORTH CENTRAL NV WITH LOTS OF SHOWERS/FEW TSTMS OVER WY PART
OF CWA.  HIGH POPS REMAIN IN ORDER TONIGHT ENTIRE FORECAST AREA
AS UPPER LOW TRACKS ACROSS NORTHERN UTAH THIS EVENING AND THEN
NORTHERN CO OVERNIGHT.  GFS IS A FURTHER SOUTH ON TRACK THAN NAM
BUT EVEN A COMPROMISE SUGGESTS STRONG NW WINDS OVER EASTERN CWA
ON THU.  SO...WILL UPGRADE HIGH WIND WATCH TO HIGH WIND WARNING
FOR THU EXCEPT FOR CANCELLING SAME FOR LAR VALLEY.  WILL ALSO ADD
WIND ADVISORY FOR NORTHERN NEBRASKA PANHANDLE THU.  GFS SHOWS
MORE PRECIP HANGING AROUND THU RATHER THAN QUICKER FLUSHING OUT
ON NAM.  LOWERED POPS A LITTLE...DOWN TO SCATTERED MAINLY OVER
THE MOUNTAINS AND FAR EASTERN AREAS.  CLEARING THU NIGHT AS WEAK
UPPER RIDGE BUILDS IN FROM WEST TO EAST.

.LONG TERM...FOR FRIDAY THROUGH WEDNESDAY...DRY AND WARMER FRI AS
UPPER RIDGE SHIFTS EAST ACROSS THE CWA.  UPPER FLOW BECOMES SW FRI
NIGHT AHEAD OF NEXT UPPER TROF WHICH LOOKS TO EJECT NE ACROSS THE
CWA SATURDAY NIGHT INTO SUNDAY.  THIS NOT AS STRONG LOOKING WITH
MOST PCPN LIKELY TO BE CONFINED TO THE MTNS.  CLEARING EXPECTED
DURING THE DAY SUNDAY AS SYSTEM MOVES AWAY WITH NEXT UPPER RIDGE
SLIDING ACROSS INTO MONDAY.  MORE SIGNIFICANT UPPER TROF FCST TO
MOVE INTO THE CENTRAL AND NORTHERN ROCKIES TUESDAY.  LATEST GFS
RUN FURTHER NORTH WITH SYSTEM WITH DECENT SHOT OF COOLER AIR
SPREADING OVER THE CWA WEDNESDAY SO WILL BUMP MAXS DOWN FOR WEDS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM 8 AM THU TO 6 PM THU FOR WYZ066>70.
NE...HIGH WIND WARNING FROM 8 AM THU TO 6 PM THU FOR
     NEZ003-NEZ019>21-NEZ054-NEZ055.
     WIND ADVISORY FROM 8 AM THU TO 6 PM THU FOR NEZ001-NEZ002.

&&

JLH/RE
Hazardous weather outlook, Mar 29, 3:15 PM MST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
315 PM MST WED MAR 29 2006

NEZ001-002-301200-
SIOUX-DAWES-
315 PM MST WED MAR 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW WEAK THUNDERSTORMS WILL MOVE OVER THE AREA LATE THIS
AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WIND ADVISORY IS IN EFFECT FOR THURSDAY MORNING INTO THURSDAY
AFTERNOON AS STRONG AND GUSTY WINDS ARE EXPECTED.  WINDS ARE
EXPECTED TO INCREASE BEHIND A COLD FRONT THURSDAY MORNING WITH
GUSTS AROUND 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NEZ003-019>021-054-055-WYZ066>070-301200-
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
315 PM MST WED MAR 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW WEAK THUNDERSTORMS WILL MOVE ACROSS THE AREA INTO THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HIGH WIND WARNING IS NOW IN EFFECT FROM 8 A.M. UNTIL 6 P.M.
THURSDAY. STRONG WINDS ARE EXPECTED TO DEVELOP OVER THE AREA
BEHIND A COLD FRONT. SEE THE LATEST STATEMENT /WWUS75 KCYS/ FOR
FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

WYZ059>065-301200-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-
315 PM MST WED MAR 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW WEAK THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING MAINLY
OVER EAST CENTRAL WYOMING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 3:37 AM MSTHigh Wind WatchCYSBanner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff38 hr
Mar 29, 3:39 PM MSTWind AdvisoryCYSDawes26 hr

Nearby

High Wind Warnings in Nebraska, 2006High Wind Warnings in Wyoming, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.